# SDR BKEA 20100919 1

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: General aviation
- Aircraft: N752CS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258323
- Aircraft time: 4,880 hours, 3,386 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 307081612
- Part serial: 54558
- Condition: Malfunctioned
- Location: P2t2
- Part time: 4,768 hours, 3,323 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 2 (RT ENGINE) STARTED SURGING. ACFT RETURNED TO AIRPORT FOR MX. P2T2 PROBE MALFUNCTIONED.
